| Model Number |
72404234-14 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504); Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited inflation issues in one cylinder, also the patient noted that it would deflate during use.A surgical procedure was performed, during which a rupture in the left cylinder was identified.The cylinders and pump were replaced, while the reservoir was preserved.No patient complications were reported.